Diffusion semigroups corresponding to uniformly elliptic divergence form operators

Daniel W. Stroock

Séminaire de probabilités de Strasbourg (1988)

  • Volume: 22, page 316-347

How to cite

top

Stroock, Daniel W.. "Diffusion semigroups corresponding to uniformly elliptic divergence form operators." Séminaire de probabilités de Strasbourg 22 (1988): 316-347. <http://eudml.org/doc/113641>.

@article{Stroock1988,
author = {Stroock, Daniel W.},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {second order partial differential operator; measurable, symmetric matrix- valued function; ellipticity; Feller continuous Markov semigroup; Aronson's Estimate; perturbation of divergence form operators},
language = {eng},
pages = {316-347},
publisher = {Springer - Lecture Notes in Mathematics},
title = {Diffusion semigroups corresponding to uniformly elliptic divergence form operators},
url = {http://eudml.org/doc/113641},
volume = {22},
year = {1988},
}

TY - JOUR
AU - Stroock, Daniel W.
TI - Diffusion semigroups corresponding to uniformly elliptic divergence form operators
JO - Séminaire de probabilités de Strasbourg
PY - 1988
PB - Springer - Lecture Notes in Mathematics
VL - 22
SP - 316
EP - 347
LA - eng
KW - second order partial differential operator; measurable, symmetric matrix- valued function; ellipticity; Feller continuous Markov semigroup; Aronson's Estimate; perturbation of divergence form operators
UR - http://eudml.org/doc/113641
ER -

References

top
  1. [A] D.G. Aronson, Bounds on the fundamental solution of a parabolic equation, Bull. Am. Math. Soc.73 (1967), 890-896. Zbl0153.42002MR217444
  2. [DG] E. De Giorgi, Sulle differentiabilità e l'analiticità degli integrali multipli regolari, Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. (III) (1957), 25-43. Zbl0084.31901
  3. [F.-S.] E. Fabes and D. Stroock, A new proof of Moser's parabolic Harnack Inequality using the old ideas of Nash, Arch. for Ratl. Mech. and Anal.96, no. 4 (1986), 327-338. Zbl0652.35052MR855753
  4. [M] J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math.17 (1964), 101-134. Zbl0149.06902MR159139
  5. [N] J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math.80 (1958), 931-954. Zbl0096.06902MR100158

Citations in EuDML Documents

top
  1. Mireille Bossy, Nicolas Champagnat, Sylvain Maire, Denis Talay, Probabilistic interpretation and random walk on spheres algorithms for the Poisson-Boltzmann equation in molecular dynamics
  2. Bogdan Iftimie, Étienne Pardoux, Andrey Piatnitski, Homogenization of a singular random one-dimensional PDE
  3. Rémi Rhodes, Homogenization of locally stationary diffusions with possibly degenerate diffusion matrix
  4. Arturo Kohatsu-Higa, Akihiro Tanaka, A Malliavin calculus method to study densities of additive functionals of SDE’s with irregular drifts
  5. Lian Shen, On ballistic diffusions in random environment
  6. Daniel W. Stroock, Weian Zheng, Markov chain approximations to symmetric diffusions
  7. Valentin Konakov, Stéphane Menozzi, Stanislav Molchanov, Explicit parametrix and local limit theorems for some degenerate diffusion processes
  8. Pierre Étoré, Antoine Lejay, A Donsker theorem to simulate one-dimensional processes with measurable coefficients
  9. Antoine Lejay, Stochastic differential equations driven by processes generated by divergence form operators II: convergence results
  10. Tom Schmitz, Diffusions in random environment and ballistic behavior

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.